| Model Number |
1003327 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that the procedure was performed in the posterior descending artery (pda) with moderate calcification and moderate tortuosity.The indeflator loses pressure and does not inflate the balloon/stent.Another indeflator was used to complete the procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Event or Problem Description
Additional Manufacturer Narrative
The device was returned for analysis.The reported leak was unable to be confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported difficulties could not be determined.As the reported leak was unable to be confirmed during return analysis, it is possible that the connection port was not fully connected or tightened resulting in the reported leak; however, this cannot be confirmed.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.